CUTANEOUS DRUG REACTIONS

CUTANEOUS DRUG REACTIONS is a topic covered in the Harrison's Manual of Medicine.

To view the entire topic, please or purchase a subscription.

Harrison’s Manual of Medicine 19th edition provides 600+ internal medicine topics in a rapid-access format. Download Harrison’s App to iPhone, iPad, and Android smartphone and tablet. Explore these free sample topics:

Harrison’s Manual of Medicine - App + Web

-- The first section of this topic is shown below --

Cutaneous reactions are among the most frequent medication toxicities. These can have a wide range of severity and manifestations including urticaria, photosensitivity, erythema multiforme, fixed drug reactions, erythema nodosum, vasculitis, lichenoid reactions, bullous drug reactions, Stevens-Johnson syndrome, and toxic epidermal necrolysis (TEN). Diagnosis is usually made by appearance and careful medication history.

-- To view the remaining sections of this topic, please or purchase a subscription --

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - CUTANEOUS DRUG REACTIONS ID - 623582 ED - Fauci,Anthony S, ED - Hauser,Stephen L, ED - Jameson,J Larry, ED - Kasper,Dennis L, ED - Longo,Dan L, ED - Loscalzo,Joseph, BT - Harrison's Manual of Medicine UR - https://harrisons.unboundmedicine.com/harrisons/view/Harrisons-Manual-of-Medicine/623582/all/CUTANEOUS_DRUG_REACTIONS PB - McGraw Hill Inc. ET - 19 DB - Harrison's Manual of Medicine DP - Unbound Medicine ER -